# SDR 2014FA0000081

- Difficulty date: February 18, 2014
- Submitted: February 18, 2014
- Operation: General aviation
- Aircraft: N410RM
- Make and model: Piper PA-36-285
- Aircraft serial: 367560084
- Engine: Cont 6285A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Loose
- Location: Distributor Blk
- Component: Distributor Blk, Bendix
- Component part number: 10391588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRONZE CENTER BUSHING IN DISTRIBUTOR BLOCK IS LOOSE IN THE PLASTIC ALLOWING THE ROTOR ARM TO MAKE CONTACT WITH THE DISTRIBUTOR BLOCK.  SECOND OCCURRANCE OF THIS HAPPENING TO THIS SERIES MAGNETO.  OTHER OCCURANCE HAPPENED TO A MAGNETO VERY CLOSE IN SN TO THIS ONE.
